# SDR AUS20020732

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Condition: Contaminated
- Location: Hydraulic Sys
- Part time: 973 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE DRIVEN HYDRAULIC PUMP CONTAMINATED WITH METAL. CASE DRAIN FILTER IMPLODED. METAL CONTAMINATION OF HYDRAULIC SYSTEM A'.
